# SDR MALA060234

- Difficulty date: March 30, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 17,553 hours, 19,333 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND LT ELEVATOR UPPER SURFACE HAS PUNCTURE 39.5 INCHES FROM O/B END 3.5 INCHES FWD OF TRAILING EDGE.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S51031.  REF: EAMS WORK ORDER 213686 TASK 3507.
